Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 964742, 28 pages
Research Article

MPC Schemes Guaranteeing ISDS and ISS for Nonlinear (Time-Delay) Systems

1Department of Civil Engineering, University of Applied Sciences Erfurt, P.O. Box 450155, 99051 Erfurt, Germany
2Centre of Industrial Mathematics, University of Bremen, P.O. Box 330440, 28334 Bremen, Germany

Received 22 June 2012; Accepted 3 October 2012

Academic Editor: Hamid Reza Karimi

Copyright © 2012 Sergey Dashkovskiy and Lars Naujok. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergey Dashkovskiy and Lars Naujok, “MPC Schemes Guaranteeing ISDS and ISS for Nonlinear (Time-Delay) Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 964742, 28 pages, 2012. doi:10.1155/2012/964742